Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 12, Pages 1843–1857 (Mi zvmmf3533)  

This article is cited in 1 scientific paper (total in 1 paper)

Small non-stationary vibrations of vertical plates in a channel with a stratified liquid

P. A. Krutitskii

Moscow

Full text: PDF file (1503 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:6, 166–176

Bibliographic databases:

UDC: 517.958:532.5
MSC: Primary 76B55; Secondary 76V05
Received: 30.11.1987
Revised: 19.07.1988

Citation: P. A. Krutitskii, “Small non-stationary vibrations of vertical plates in a channel with a stratified liquid”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988), 1843–1857; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 166–176

Citation in format AMSBIB
\Bibitem{Kru88}
\by P.~A.~Krutitskii
\paper Small non-stationary vibrations of vertical plates in a channel with a stratified liquid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 12
\pages 1843--1857
\mathnet{http://mi.mathnet.ru/zvmmf3533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=977267}
\zmath{https://zbmath.org/?q=an:0702.76032}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 6
\pages 166--176
\crossref{https://doi.org/10.1016/0041-5553(88)90060-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3533
  • http://mi.mathnet.ru/eng/zvmmf/v28/i12/p1843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Krutitskii P.A., “An initial-boundary value problem for the pseudo-hyperbolic equation of gravity-gyroscopic waves”, J Math Kyoto Univ, 37:2 (1997), 343–365  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021